Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
F. Persiani; F. De Crescenzio; M. Fantini; F. Lucchi; N. Santopuoli; L. Seccia, Rilievo 3D per la prototipazione virtuale e fisica di reperti per la conservazione del cibo: due casi di studio, in: Conservare il cibo da Columella ad Artusi. I luoghi della conservazione, GHEZZANO (PI), Felici Editore, 2009, pp. 99 - 115 [Chapter or essay]
-
E.J. Janse van Rensburg; E. Orlandini; M.C. Tesi; S.G. Whittington, Thermodynamics and entanglements of walks under stress, «JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT», 2009, 07, pp. P07014 - P07014+35 [Scientific article]
-
L. Barzanti; P. Foschi, Time changes and option pricing: non parametric estimation of the stochastic clock, in: Quaderni MatemateS, BOLOGNA, Università degli Studi di Bologna, 2009, pp. 1 - 11 [Chapter or essay]
-
L.Benini; R.Grottesi; S.Morigi; M.Ruggiero, Parallel rendering and editing of subdivision surfaces on the Cell BE processor, in: Proceedings ACM SIGGRAPH 2009- High Peformance Graphics, 2009(atti di: ACM SIGGRAPH 2009- High Peformance Graphics, New Orleans, USA, 1-3 agosto 2009) [Poster]
-
Romani L, From approximating subdivision schemes for exponential splines to high-performance interpolating algorithms, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2009, 224, pp. 383 - 396 [Scientific article]
-
BOSCHIROLI MA; FÜNFZIG C; ROMANI L; ALBRECHT G, Etat de l’art des méthodes d’interpolation locale de maillages triangulaires par des facettes non-planes C0-continues, in: ACTES DES 22ES JOURNÉES DE L'ASSOCIATION FRANÇAISE D'INFORMATIQUE GRAPHIQUE - AFIG 2009, 2009, pp. 39 - 47 (atti di: 22es Journées de l’Association Française d’Informatique Graphique (AFIG09), Arles (France), November 25-27, 2009) [Contribution to conference proceedings]
-
Conti C; Gemignani L; Romani L, From symmetric subdivision masks of Hurwitz type to interpolatory subdivision masks, «LINEAR ALGEBRA AND ITS APPLICATIONS», 2009, 431, pp. 1971 - 1987 [Scientific article]
-
Grassi, Antonella*, Birational geometry old and new, «BULLETIN (NEW SERIES) OF THE AMERICAN MATHEMATICAL SOCIETY», 2009, 46, pp. 99 - 123 [Scientific article] Open Access
-
Franca, M., Structure Theorems for Positive Radial Solutions of the Generalized Scalar Curvature Equation, «FUNKCIALAJ EKVACIOJ», 2009, 52, pp. 343 - 369 [Scientific article]
-
Santopuoli, N.; DE CRESCENZIO, F; Fantini, M; Persiani, F; Seccia, L, L'Ebe del Canova: modello digitale e sviluppi applicativi. Prima parte, «ARCHEOMATICA», 2009, 1, pp. 32 - 37 [Scientific article] Open Access
-
Cattabriga, A.; Mulazzani, M., Corrigendum to "Extending homeomorphisms from punctured surfaces to handlebodies" [Topology Appl. 155 (6) (2008) 610-621] (DOI:10.1016/j.topol.2007.12.010), «TOPOLOGY AND ITS APPLICATIONS», 2009, 156, pp. 2545 - 2546 [Scientific article]
-
S. MARTINI; CICCOLI, Nicola; NUCCI, Maria Clara, Group analysis and heir-equations of a mathematical model for thin liquid films, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2009, 16, pp. 77 - 92 [Scientific article]
-
NUCCI, Maria Clara; P. G. L. LEACH, The method of Ostrogradsky, quantisation and a move towards a ghost-free future, «JOURNAL OF MATHEMATICAL PHYSICS», 2009, 50, pp. 113508-1 - 113508-6 [Scientific article]
-
NUCCI, Maria Clara; P. G. L. LEACH, Singularity and symmetry analyses of mathematical models of epidemics, «SOUTH AFRICAN JOURNAL OF SCIENCE», 2009, 105, pp. 136 - 146 [Scientific article]
-
NUCCI, Maria Clara, Seeking (and finding) Lagrangians, «THEORETICAL AND MATHEMATICAL PHYSICS», 2009, 160, pp. 1014 - 1021 [Scientific article]
-
G. D'AMBROSI; NUCCI, Maria Clara, Lagrangians for equations of Painleve' type by means of Jacobi Last Multiplier, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2009, 16-Suppl, pp. 61 - 71 [Scientific article]
-
NUCCI, Maria Clara; P. G. L. LEACH, An old method of Jacobi to find Lagrangians, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2009, 16, pp. 431 - 441 [Scientific article]
-
Beccari C.; Casciola G.; Romani L., Shape controlled interpolatory ternary subdivision, «APPLIED MATHEMATICS AND COMPUTATION», 2009, 215, pp. 916 - 927 [Scientific article]
-
F. Uguzzoni, A class of nonvariational Hormander operators, in: BIRINDELLI, ISABEAU (ED.) ET AL., null, POTENZA, E. Barletta, 2008, 7, pp. 269 - 281 (atti di: Geometric Methods in PDE's: a conference in occasion of the 65th birthday of Ermanno Lanconelli, Bologna, May 27--30, 2008) [Contribution to conference proceedings]
-
C. Cinti; A. Pascucci; S. Polidoro, Pointwise estimates for solutions to a class of non-homogeneous Kolmogorov equations, «MATHEMATISCHE ANNALEN», 2008, 340-2, pp. 237 - 264 [Scientific article]